# SDR ASOA201000870

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,391 hours, 14,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN- FWD ENTRY COMP LOWER EXIT LIGHT HAS 2 BULBS INOP.   R & R 2 EA BULBS AT MAIN CABIN FWD ENTRY COMP LOWER EXT LIGHT, OPS CHECK GOOD IAW AMM 33-51-11.
